# SDR AALA971317

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN TEE CAP ON RT SIDE, INSIDE C.A.C. AT LONGERON 38R AND STA 1156.  INSTALLED STRAP AND ARROWHEAD DOUBLER PER ESO 7349 DATED 7-23-97.  TST:  71,127 HOURS.  CYCLES:  29,268.  (X)
